# SDR 99FDEA00334

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: NSA93845AA01
- Condition: Failed
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, ALL PITOT FAULT LIGHTS, NR 1 PITCH TRIM FAILED NR 2 YAW DAMP, NR 1 & 2 ATS.  CABIN PRESS FAILED AUTO & MANUAL.  ALL SYS WORKED FINE ON LANDING.  *S/D*  REPLACED RELAY 10KC, REMOVED AND REPLACED RELAY 14XC PER STD PTCS.  TEST NORMAL.
